# SDR AALA20100725LHR01

- Difficulty date: July 25, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 36,037 hours, 4,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT GALLEY G3 374 COVER BROKEN OFF.  REPLACED LENS FOR EMERGENCY LIGHT AT G3 374, OPS CHECKED NORMAL.
